News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: Chest spasms and feeling very week - diabetic.


 ali zaidi - Mon Mar 31, 2003 4:23 pm

i feel spasmodic pains in the back, the sides of my upper torso and just under my ribcage in the middle. They occur one after the other never at once, and in all the upper regions. Also my head hurts most of the time. I am okay at home but as soon as I reach the office these pains start and last untill I leave. Occasionally I also experience these at home. Especially when I'm getting ready for bed at night. Ten days ago I had noticed a small balding patch just behind my temple, now ten days later that patch has grown to a sizable circullar patch. I have never had any kind of hair problems before this and am not sure if this is tied in with my medical condition.

I also feel very weak, weaker than the week before. I take a single diet supplement each day but to no avail.

I am a diabetic with sugar levels of 200-300 :oops: . I am also short tempered and tension levels around the office are high. I have also lost 5 kgs of weight in 1 month. I am 5' 7" and weigh about 75kgs at present and my age is 55 . I have 3 meals a day. I smoke an average of 1 pack a day.

Every time that I have made a visit to the doctor they sedate me and admit me in the hospital for a minimum of 8 hours before letting me go home. This exercise benefis me but only for a very short period. please advise
 Dr. Tamer Fouad - Mon Mar 31, 2003 5:33 pm

User avatar Dear Ali,
You need to take better care of yourself. My first concern is the pains you are experiencing you need to get a physical exam for that. It could be related to your heart or to your stomach both conditions are caused by physcogenic tension. You also need to adjust your blood glucose levels. I can't give you psychiatric counsuling but i can tell you that your tension is invariably a cause for concern. Before it wares you down even more have you considered consulting a good psychiatrist. I think you should.
Regards,
Dr. Tamer Fouad, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here